UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Items where Author is "Heron, P.J."


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Reed, J.R. and Siraj, Fadzilah and Heron, P.J. and Mullineux, N. (1984) The boundary element method in contiguous domains. Applied Mathematical Modelling, 8 (1). pp. 37-39. ISSN 0307-904X

This list was generated on Thu Sep 21 23:34:40 2017 +08.